# SDR SIMA20220321001

- Difficulty date: March 21, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 41,953 hours, 37,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL R2 FOR PN FOR AFT FA EMERGENCY FLASHLIGHT HOLDER INOP MEL 2532 - AUTH# 03-291M-C-C/A-RAR AFT FA EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. MEL RESTORED. END.-C/A-RAR AFT FA EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. MEL RESTORED. END.-C/A-RAR AFT FA EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. MEL RESTORED. END.
